# SDR IXXA06SMN063S

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Location: None
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, INSTALLATION OF DOUBLER ON FS 188.000 L-1 TO L-2R REQUIRED DUE TO SEXTANT EQUIPMENT REMOVAL.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06029 DATED 01-23-06, SEMAN DWG ED-4167 DATE 01-21-06, EO SEMAN # 2006100 DATE 01-23-06. REMOVED EXISTING SPACER, REMOVED DAMAGED AREA IAW SEMAN DWG ED-4167.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FAB`D REPAIR DOUBLER, REPAIR TRIPLER, FILLER SKIN, FILLER INTERNAL DOUBLER IAW SEMAN DWG ED-4167.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4167, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUED).
